# SDR DALA2023022801518

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 73,405 hours, 31,065 cycles
- System (JASC): 3251 · Steering Unit
- Part: Nose Cone
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0692 -ATO- DUE TO DIRECTIONAL CONTROL ISSUES ON TAKEOFF. CORRECTIVE ACTION: SERVICED STRUT PER B757 AMM. OPERATED RUDDER PEDALS FULL LEFT AND RIGHT. OPS CHECKS GOOD.
